# SDR VNAA202206301111

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 14,508 hours, 13,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: GG670950097
- Part serial: 01993
- Condition: Unserviceable
- Location: 200
- Part time: 13,368 hours, 14,845 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON DEPARTURE AFT FA IMMEDIATELY SMELLED SMOKE AND CALLED FWD FA. IT WAS DETERMINED THAT THE SMOKE ODOR WAS STRONGER IN THE REAR OF THE AIRCRAFT (ROW 11 BACK TO AFT FA STATION). SLIGHT SMOKY ODOR IN THE COCKPIT. CREW DECLARED AN EMERGENCY AND DECIDED TO RETURN TO GSP. UPON LANDING AND CLEARING THE RUNWAY, THE MAIN CABIN DOOR WAS OPENED FOR A BRIEF INSPECTION BY EMERGENCY CREWS. IT WAS DETERMINED THAT THE FLIGHT WAS SAFE TO TAXI TO THE GATE. PAX DEPLANED NORMALLY AT THE GATE. NO INJURIES WERE REPORTED AND NO EMK OR OTHER FIRST AID SUPPLIES WERE USED. UPON RE-ENTERING THE AIRCRAFT THE CREW DISCOVERED THERE WAS A LH AUTO PACK FAIL MSG, WHICH WAS NOT PRESENT DURING FLIGHT, TAXI, OR AFTER ENGINE SHUTDOWN. PERFORMED TROUBLESHOOTING OF THE SMOKE IN THE CABIN IAW CRJ 900 FIM 21-22-00-810-806-A01. FOUND THAT THE L/H PACK AUTO-FAILED ON EICAS, OPERATED PACK, HEARD ACM MAKING ABNORMAL NOISE. NOTICED THAT THE ACM WAS MAKING A BURNING SMELL. REMOVED AND REPLACED LH ACM IAW CRJ 900 AMM 21-51-08-000/400-801-A01. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD AT THIS TIME. NO SMOKE IN CABIN."
